# SDR 9810531162

- Difficulty date: November 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162US
- Make and model: Doug DC-10-40
- Aircraft serial: 46771
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Row 22-27
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, LEFT AND RIGHT AISLE ESCAPE PATH LIGHTS OUT FROM ROW 22 TO 27.  REPLACED BATTERY PACK AND CHARGER, OPERATIONAL CHECK OK.
